# SDR 99FDEA00200

- Difficulty date: May 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N149FE
- Make and model: Boeing 727-22
- Aircraft serial: 19087
- System (JASC): 5530 · Vertical Stabilizer
- Part: Support
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE RIB SUPPORT CRACKED IN VERTICAL STAB LT CORNER.  INSTALLED DOUBLER PER SRM 51-40-3 AND 53-10-9 PG 11.  FABRICATED, DRILLED, PRIMED AND SEALED ACCESS HOLE DOUBLER PER SRM 51-40-2.  OPS CHECK PERF ON CARD 70C027-00.
